# SDR DL72L991931

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 651746160
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERT STAB LT SKIN WAS FOUND CRACKED WITH A TIME LIMITED REPAIR LOCATED AT BS 1203 WL 295.  THE RESULTANT TRIM OUT IS APPROX 1.25 IN DIAMETER.  REPAIRED PER ERA 333479-14, REV C.
